Within the fourth day it turned dark. Scared
Firstly you are suffering from known side effects under the heading found here: https://www.drugs.com/sfx/flagyl-er-side-effects.html
"You should see your doctor IMMEDIATELY any of these occur:
loss of appetite
painful or difficult urination
pains in the stomach, side, or abdomen, possibly radiating to the back
sores, ulcers, or white spots on the lips or in the mouth
yellow eyes or skin".
You are going to the Doctor today and you are also going to phone the surgery to ask if you should discontinue immediately; before you take any more.
Good luck and don't wait 4 days in the future if you think something unusual is going on. Steve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Mar 2010 • 1 answer
Updated 14 Nov 2011 • 1 answer
Updated 6 Mar 2013 • 2 answers
Bacterial Vaginitis - Im on my last day of Flagyl for BV and all seems much better...but I do have a
Updated 14 Sep 2013 • 2 answers
Updated 3 Aug 2018 • 1 answer